# SDR SWAA2025082195573

- Difficulty date: July 26, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF DELAMINATED WITH NUMEROUS DENTS.   INSTALLED A NEW FLOOR PANEL 241DF IAW AMM 53-21-00.
